# SDR SWAA2022061403530

- Difficulty date: May 4, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550426
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* FWD CABIN STA 328 RBL 42.5 TO RBL 56 WL 208.1 FLOOR SUPPORT BEAM HAS CORROSION AS MARKED. 124-023 / [01] REMOVED CORROSION AT FWD CABIN STA 328 RBL 42.5 TO RBL 56 WL 208.1 FLOOR SUPPORT IAW SRM 51-10-02-0G-0 REMAINING MATERIAL 0.108' FOUND OUT OF LIMITS AS PER B737-700 SRM 53-10-51-0I-1 FIGURE 105 DETAIL C A-A.;[05] CORROSION SPOT OUT OF LIMITS WAS FOUND AT RBL 56. THE REST OF THE AREA FROM RBL 42.5 TO RBL 55 IS WITHIN LIMITS PER B737 SRM SRM 53-10-51-0I-1 FIGURE 105.;[06] REMOVE EXISTING FASTENERS AT FLOORBEAM BS 328 FROM RBL50 TO RBL 64 FOR ACCESS TO ACCOMPLISHED REPAIR PER REF B737 SRM 51-40-02-0G-0;[07] PERFORMED UT THICKNESS INSP. ON REWORKED AREA AT FWD CABIN STA 328; RBL 56 FLOOR SUPPORT BEAM IAW B737 NDT PART 4; 51-00-00; PROCEDURE 3. MIN. THICKNESS 0.108' TOOL: DAKOTA MX-3 B/C: 16686 DUE: 07/21/2022;] PERFORMED HFEC ROTO INSP. OF EXISTING FASTENER HOLES AT FWD CABIN FLOOR SUPPORT BEAM STA 328 FROM RBL 50 TO RBL 64 IAW B737 NDT PART 6; 51-00-00; PROCEDURE 16. NO CRACKS NOTED  TOOL: NORTEC 600 B/C: 166317 DUE: 10/20/22 TOOL: OLYMPUS MINIMITE B/C: 172542 DUE: 08/20/22;EVALUATED DAMAGE AREA AT FWD CAIN FLOOR BEAM BS 328 RBL 42.5 TO RBL 56; FOUND AREA OUT OF LIMITS AT RBL 56. ACCOMPLISHED REPAIR PER INSTRUCTIONS ON EA 22-153-01493;[12] FINAL INSPECTION; CORROSION REWORKED EVALUATED DIMENSIONS FOUND OUT OF LIMITS; ACCOMPLISHED REPAIR AS PER EA 22-153-01493.
